Traveling wave solutions of a generalized modified Kadomtsev-Petviashvili equation

Autor(en): Schurmann, HW
Serov, VS
Stichwörter: Physics; Physics, Mathematical
Erscheinungsdatum: 2004
Herausgeber: AMER INST PHYSICS
Journal: JOURNAL OF MATHEMATICAL PHYSICS
Volumen: 45
Ausgabe: 6
Startseite: 2181
Seitenende: 2187
Zusammenfassung: 
A method to generate traveling wave solutions of the generalized modified Kadomtsev-Petviashvili equation is reported and several physical solutions, including conditions of their existence, are presented. (C) 2004 American Institute of Physics.
ISSN: 00222488
DOI: 10.1063/1.1737813

Show full item record

Google ScholarTM

Check

Altmetric